# SDR ASMF201611014

- Difficulty date: September 19, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 45,662 hours, 21,552 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 873202
- Condition: Failed
- Location: Mlg
- Part time: 45,662 hours, 21,552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER STARTING THE ENGINES, THE PSEU LIGHT ILLUMINATED. MAINTENANCE PERFORMED BITE TO PSEU IAW FIM 32-61 TASK 804 PROCEDURE, SHOWING FAILURE CODES 32-61006 AND S0074 UP TO LKD. THE MAIN LANDING GEAR UP LOCK SENSOR S0074 WAS REPLACED IAW AMM 32-61-21, TESTED CORRECT.
